# SDR IU62002F00020

- Difficulty date: July 18, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Make and model: Boeing 737-500
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 654494715
- Condition: Cracked
- Location: Actuator
- Part time: 36,144 hours
- Component: Ground Spoiler, Boeing
- Component part number: 654485113
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND SPOILER ACTUATOR HOUSING CRACKED AT RETRACT PORT.
